# SDR NACA2025041400001

- Difficulty date: April 14, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 86,034 hours, 22,078 cycles
- Engine: Pwa PW4060
- Engine time: 1,334 hours, 556 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG EEC STATUS MESSAGE. PERFORMED FIM 71-01 FT 803 PMU BITE PROCEDURE SHOWED 2.9 BLEED VALVE THERMOCOUPLE PROBE CH-B OPENED. REMOVED AND REPLACED CH-B PROBE IAW AMM 75-32-06
